Jump to content
CrazyBoards.org

Which makes you feel more flat? AP’s or lithium


Recommended Posts

Geodon is the worst med I’ve even taken. It knocked me out of the human race for a couple of years. Lithium also flattened me out intolerably. But Lamictal doesn’t do it, and neither does Seroquel, as long as the doses are correct. So in my opinion you can’t rule out a whole class of medication. You need to make sure you’re on the right one. 

  • Like 2
Link to comment
Share on other sites

Im glad to hear about your successes with Lithium.

I have tried a lot of meds already:

lamotrigine (still taking, 75 mg)

gabapentin (still taking, 900 mg)

Trileptal (still titrating, up to 300 mg)

Zoloft (still taking, 25 mg)

remeron (still taking, 37.5 mg)

lyrica

abilify

 

thinking next would be either lithium or depakote. I’m done with AP’s. 

Link to comment
Share on other sites

But Abiilfy is the only AAP you've tried, unless you've left something off your list. Just because you have trouble with one med from a class doesn't mean that you will have trouble with all of them. Abilify and Geodon made me manic, but when I took Latuda, I felt the best I had in over a decade. I couldn't afford to stay on it, but if I could, I'd start it again.

Also, I take Risperdal to stomp on mania for the duration of the mania plus one month.

Link to comment
Share on other sites

On 31/10/2017 at 7:27 PM, crtclms said:

But Abiilfy is the only AAP you've tried, unless you've left something off your list. Just because you have trouble with one med from a class doesn't mean that you will have trouble with all of them. Abilify and Geodon made me manic, but when I took Latuda, I felt the best I had in over a decade. I couldn't afford to stay on it, but if I could, I'd start it again.

Also, I take Risperdal to stomp on mania for the duration of the mania plus one month.

I’m done with AAP’s because i started twitching around my mouth and my tounge pushed towards my teeth on 1.25 mg abilify. I’m too scared of TD. Off course - you couldn’t know that. Every drug working on dopamine gives me horrible side effects such as skin numbness, uncontrolled movement, etc. Even lamotrigine. 

Link to comment
Share on other sites

I'm curious why you're on such low doses of lamotrigine and Zoloft since you're below standard therapeutic levels for both of them. If you haven't been on higher doses of these, I would try raising them, since, at such low doses, you are likely to be getting more side effects than benefits. If you have been higher and lowered them because of negative side effects, I would consider going off them completely before adding more meds so you're not keeping around ineffective meds that may still be adding side effects. 

  • Like 1
Link to comment
Share on other sites

On 5/11/2017 at 0:36 AM, thunder said:

I'm curious why you're on such low doses of lamotrigine and Zoloft since you're below standard therapeutic levels for both of them. If you haven't been on higher doses of these, I would try raising them, since, at such low doses, you are likely to be getting more side effects than benefits. If you have been higher and lowered them because of negative side effects, I would consider going off them completely before adding more meds so you're not keeping around ineffective meds that may still be adding side effects. 

Well zoloft makes me hypomanic, which is why the dose is low. The plan is to increase it when i’ve been stabilized - If, of course, im still depressed.

Doses above 75 mg of lamotrigine made me very, very depressed and made my anxiety a lot worse. Also I got rapid eye blinking, numbness in my face and increased swallowing. 

But you are absolutely right about staying on ineffective meds. Not a good idea. 

Thank you!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By troop111
      Hi,
      Have any of you had or have read of gabapentin being of use as an adjunctive therapy for people with treatment resistant depression/anxiety/bipolar?
      I have been doing research and some sources say it helps, others say there is no strong clinical proof. I think a lot of the conflicting reports I have seen has to do with it simply not being studied en mass.
      Any advice/experiences regarding this? If so, what was your dosing?
      Thank you!
      troop
    • By lauraishere
      .
    • By Aeiou62
      I need some energy, some motivation, some good manic voodoo. Why cant i have that without losing my damn fool mind.?
      Hasnt anyone looked at that? Why must I be either lazy and lethargic or 90mph? Im always tired, always fatigued. I need to know how to get my mojo going WITHOUT my kookoo taging along every time. I cant believe nobody has studied this.
    • By braindeadbedhead
      This is a long shot, but I figure I can't be the only one who has ever had this thought. Is there a way to induce a state that includes the productivity/happiness of mania - without all the extra bullshit? 😅
      Mania is better than any drug, the euphoria is incomparable. Every time I skip a few days of sleep, feel an increase in energy, or anything that might be the beginning of an episode, I think - ''Please let this be the onset of the best feeling in the world. I can't do this shit anymore''. I feel so guilty admitting to that, because I know that being manic and being functional are generally not compatible. I also don't ever want to end up in hospital again, because that never fails to be a de-humanizing experience.
      I have not had any symptoms of mania since my last hospital admission, three whole years ago. It was the first and only manic episode that I've ever had, and it lasted for about three months. I feel like I could have avoided hospital completely if I had experienced mania without the accompanying psychosis. If I could just achieve that level of elation without:
      rapid speech word-salad delusional beliefs dangerously impulsive acts (e.g. jumping out of a car on the highway because the sky looked beautiful and I wanted a loser look) I look back on those ugly symptoms and I could never cope with them now. I go to college full-time, I work, and I have so much to lose if I lost the ability to communicate with others and behave safely. On the other hand - my life just feels so damn gray and stagnant; I miss feeling invincible. 
    • By csr
      For the last 20 years i am taking, 800mg Lithium, 200mg Quitipine, 150mg Serlift, 150mg of Bioprion, 0.75 of Alprozolam.  I am now 54 years. Life is going on by God Grace. 
       
       Physiological Problems Either 
      Mental Illness   2. Behaviour 
      In Behaviour  special children  in public places Masterbating, or touching the Genetical Parts or Touching Chin....... 
         
      For me, from the age of 28 years to till now, I did not go to the above extreme, but 
      Whenever I go outside I used to see Ladies private parts, then my mind change to normal. I was working many firms for the  lost 30 years. 
         
      Now I am facing shame is , my daughter 22 years. When we go outside me, wife and daughter, I did the same thing and my daughter noticed also. Still many responsibility for me, like my daughter marriage, then there is  a  functions etc. 
         
      So I want your advise. I need to have Therapy or Physiatrist Doctor. Can you pls advise. 
       
      I have been on Sertaline 100mg for the last 20 years and for the last 5 years Buprion 150mg XL (to reduce the smoking, i reduced to 4 per day). As i said above an example, i find very hypersexuality and i find one article today. Here i enclosed here.
        My question: how to replace Sertaline 100mg and will stop Buproin 150mg completely. Can anyone give suggestion Pls.
       
       
       
       
       
       
       
       
       
       

×
×
  • Create New...